Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 45, NWS New York, NY
NWS New York, NY issued this small craft advisory at Apr 6, 2012, 3:38 PM EDT. It took effect at Apr 7, 2012, 2:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2012, 3:38 PM EDT (19:38 UTC)
- In effect from
- Apr 7, 2012, 2:00 AM EDT
- Expired
- Apr 7, 2012, 6:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
343 WHUS71 KOKX 061938 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 338 PM EDT FRI APR 6 2012 ...INCREASED WINDS EXPECTED ON THE OCEAN WATERS THROUGH SATURDAY... ANZ353-355-070345- /O.NEW.KOKX.SC.Y.0045.120407T0600Z-120407T1800Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 338 PM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT SATURDAY. * LOCATION...OCEAN WATERS BETWEEN SANDY HOOK NJ AND MORICHES INLET NY OUT 20 NM. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. * TIMING...WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT...AND REMAIN ELEVATED UNTIL SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
818 WHUS71 KOKX 070238 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1038 PM EDT FRI APR 6 2012 ...INCREASED WINDS EXPECTED ON THE OCEAN WATERS THROUGH EARLY SATURDAY AFTERNOON... ANZ353-355-071000- /O.CON.KOKX.SC.Y.0045.120407T0600Z-120407T1800Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1038 PM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT SATURDAY... * LOCATION...OCEAN WATERS BETWEEN SANDY HOOK NJ AND MORICHES INLET NY OUT 20 NM. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. * TIMING...WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT...AND REMAIN ELEVATED THROUGH EARLY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
290 WHUS71 KOKX 070822 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 422 AM EDT SAT APR 7 2012 ...GUSTY WINDS EXPECTED IN NEW YORK HARBOR AND THE COASTAL OCEAN WATERS WEST OF FIRE ISLAND INLET TODAY... ANZ353-070930- /O.CAN.KOKX.SC.Y.0045.000000T0000Z-120407T1800Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 422 AM EDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ338-071630- /O.EXB.KOKX.SC.Y.0045.000000T0000Z-120407T2200Z/ NEW YORK HARBOR- 422 AM EDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * LOCATION...OCEAN WATERS BETWEEN SANDY HOOK NJ AND MORICHES INLET NY OUT 20 NM. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM LATE THIS MORNING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-071630- /O.EXT.KOKX.SC.Y.0045.000000T0000Z-120407T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 422 AM EDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATION...OCEAN WATERS BETWEEN SANDY HOOK NJ AND MORICHES INLET NY OUT 20 NM. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM LATE THIS MORNING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MALOIT
766 WHUS71 KOKX 071424 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1024 AM EDT SAT APR 7 2012 ...GUSTY WINDS EXPECTED IN NEW YORK HARBOR AND THE COASTAL OCEAN WATERS WEST OF FIRE ISLAND INLET TODAY... ANZ338-355-072200- /O.CON.KOKX.SC.Y.0045.000000T0000Z-120407T2200Z/ NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1024 AM EDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATION...OCEAN WATERS BETWEEN SANDY HOOK NJ AND MORICHES INLET NY OUT 20 NM. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM LATE THIS MORNING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
499 WHUS71 KOKX 072159 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 559 PM EDT SAT APR 7 2012 ...WIND GUSTS SUBSIDING OVER THE WATERS... ANZ338-355-072300- /O.EXP.KOKX.SC.Y.0045.000000T0000Z-120407T2200Z/ NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 559 PM EDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... WIND GUSTS ARE EXPECTED TO REMAIN BELOW 25 KT TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 2:02 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 6, 2:02 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
202 PM EDT FRI APR 6 2012
.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE OVER THE REGION THIS AFTERNOON SLIDES
OFFSHORE THIS EVENING....WITH ANOTHER TROUGH SATURDAY AFTERNOON.
LOW PRESSURE BEGINS TO MOVE TO THE WEST THROUGH THE CANADIAN
MARITIMES SATURDAY NIGHT...AND CONTINUES TO RETROGRADE ACROSS THE
NORTHEAST FROM SUNDAY INTO MONDAY. THIS LOW THEN BECOMES NEARLY
STATIONARY ACROSS EASTERN CANADA THROUGH THE MIDDLE OF NEXT WEEK.
THE LOW THEN FINALLY BEGINS TO EXIT EAST ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NORTHWESTERLY FLOW IS GUSTING A LITTLE HIGHER...SO HAVE ADJUSTED
WINDS SLIGHTLY UPWARD FOR THE AFTERNOON. OTHERWISE...MINOR
ADJUSTMENTS MADE.
500 HPA TROUGH AXIS MOVES INTO THE REGION TODAY...WITH 700 HPA
TROUGH AXIS CROSSING THE AREA. WITH LOW-MID LEVELS RELATIVELY
DRY...EXPECT MINIMAL CLOUD COVER AND NO PRECIPITATION TO BE
ASSOCIATED WITH THESE FEATURES.
FOR HIGHS TODAY...WE SHOULD MIX OUT TO AROUND 800 HPA...SO TOOK A
MIX DOWN FROM THERE AND BLENDED WITH NAM 2-METER TEMPERATURES AND
MAV/MET GUIDANCE...AND ADDED A DEGREE TOO REFLECT INFLUENCE OF
15-20 KT OF DOWNSLOPE FLOW. HIGHS SHOULD BE A FEW DEGREES ABOVE
NORMAL AS A RESULT.
THE CONTINUED TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE WELL TO
OUR SE AND HIGH PRESSURE BUILDING INTO THE GREAT LAKES SHOULD
YIELD WIND GUSTS TO AROUND 20 MPH THIS AFTERNOON...WITH MAYBE AN
OCCASIONAL GUST TO AROUND 25 MPH ACROSS PORTIONS OF THE LOWER
HUDSON VALLEY AND NORTHEAST NEW JERSEY LATE THIS AFTERNOON. SEE
THE FIRE WEATHER SECTION OF THE AFD FOR POTENTIAL IMPACTS OF THE
WIND GUSTS AND LOW HUMIDITY THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
CORE OF 500 AND 700 HPA CLOSED LOWS SLOWLY SLIDE TO OUR SOUTH AND
EAST THROUGH SATURDAY. WITH THE BULK OF THE FORCING ASSOCIATED
WITH THESE STAYING TO OUR EAST...EXPECT CONTINUED DRY WEATHER.
WHILE TONIGHT SHOULD BE MAINLY CLEAR...WOULD EXPECT TO SEE SOME
INCREASE IN CLOUD COVER FROM NE TO SW SATURDAY AS LOW-MID LEVEL
MOISTURE FROM THE AFOREMENTIONED UPPER LOWS MOVES IN FROM THE NE.
WITH CONTINUED RELATIVELY TIGHT PRESSURE GRADIENT EXPECTED TO
REMAIN ACROSS THE REGION...DO NOT EXPECT FULL DECOUPLING OF THE
WINDS TONIGHT...AND ONCE AGAIN GUSTY NW WINDS ON SATURDAY.
WITHOUT FULL DECOUPLING TONIGHT...EXPECT LOWS TO BE FAIRLY SIMILAR
TO TONIGHTS...CONSISTENT WITH A MAV/MET BLEND PLUS A DEGREE. WHILE
CURRENTLY AM FORECASTING SE COASTAL CT ZONES AND THE PINE BARRENS
TO HAVE TEMPERATURES AT OR BELOW FREEZING...DO NOT HAVE ENOUGH
CONFIDENCE IN HOW WIDESPREAD THESE READINGS WILL BE...OR IF THE
WINDS WILL ACTUALLY DROP OF ENOUGH FOR THESE VALUES TO ACTUALLY BE
REACHED TO ISSUE ANY FROST/FREEZE PRODUCTS AT THIS TIME.
FOR HIGHS ON SATURDAY...USED A MAV/MET BLEND WITH NAM 2-METER
TEMPERATURES AND A MIX DOWN FROM 825 HPA. READINGS SHOULD BE A
DEGREE OR 2 WARMER THAN TODAY...EVEN WITH THE INCREASE IN CLOUD
COVER EXPECTED IN THE AFTERNOON.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A HIGHLY AMPLIFIED UPPER FLOW TO START THE PERIOD WILL FEATURE A
CLOSED LOW OVER THE NORTHERN PLAINS AND A WEAKENING RIDGE ACROSS THE
MID SECTION OF THE COUNTRY. GLOBAL MODELS REMAIN IN GOOD AGREEMENT
IN RETROGRADING A CLOSED UPPER LOW BACK ACROSS EASTERN CANADA
THROUGH EARLY NEXT WEEK. THE APPROACHING LOW FROM THE NORTHERN
PLAINS BECOMES THE MAIN STEERING MECHANISM ALOFT AS THE RIDGE TO THE
WEST DISSIPATES...THUS DRAWING THE OFFSHORE LOW INLAND.
HIGH PRESSURE WILL PROVIDE DRY CONDITIONS SAT NIGHT THROUGH SUNDAY
EVENING...WITH SOME UNCERTAINTY TO THE EXTENT OF MOSTLY
CLOUDY/CLOUDY CONDITIONS DURING SATURDAY NIGHT INTO SUNDAY MORNING
AS AN OFFSHORE LOW PRESSURE SYSTEM DRAWS MOISTURE IN FROM THE
CANADIAN MARITIMES. THE EXTENT OF THE CLOUD COVER WILL LIKELY VARY
BASED ON THE MAGNITUDE AND PROXIMITY OF THE LOW TO THE COAST. IN
GENERAL...MORE CLOUDS ACROSS THE EASTERN ZONES DURING THIS PERIOD.
HIGHS ON SUNDAY ABOVE NORMAL LEVELS.
WHILE THERE ARE SOME DIFFERENCES IN THE MAGNITUDE AND POSITION OF AN
OCCLUDED SURFACE LOW TO THE NORTH OF THE AREA MON-WED...THE GENERAL
IDEA IS THAT OF SEVERAL DAYS OF WESTERLY FLOW...SCT SHOWERS...AND
NEAR OR JUST BELOW SEASONABLE TEMPERATURES. CHANCE POPS DURING THIS
PERIOD WITH SOMEWHAT BETTER OVERALL CHANCES OCCURRING THE THE
AFTERNOONS OF EACH DAY WITH A COLD POOL ALOFT AND THE GREATEST LAPSE
RATES FROM DAYTIME HEATING.
MODELS ARE BEGINNING TO AGREE THAT THE SURFACE LOW TO THE NORTH
MOVES FAR EAST ENOUGH ON THURSDAY TO BE NOT MUCH OF A FACTOR HERE
ANYMORE...BUT WITH A COLD POOL STILL ALOFT...AN ISOLATED SHOWER IS
STILL NOT OUT OF THE QUESTION.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR. GUSTY N/NW WINDS TO CONTINUE THROUGH SAT WITH AFT/EARLY EVE
GUSTS TO AROUND 20 KT. WEAK SURFACE TROUGH ACROSS THE AREA THIS
AFTERNOON HAS ALLOWED FOR SOME VARIABILITY IN DIRECTION...WITH
EVEN A SEABREEZE AT KGON. MODERATE TO HIGH CONFIDENCE OF WINDS
RIGHT OF 310. SEABREEZE EXPECTED TO STAY EAST OF NYC TERMINALS AND
KISP.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: WINDS MAY VARY FROM 320 TO 360 THIS
AFTERNOON. LOW CHANCE OF A SEABREEZE. OCCASIONAL GUSTS OVER 22 KT
ARE POSSIBLE LATE THIS AFTERNOON.
KLGA FCSTER COMMENTS: WINDS MAY VARY FROM 330 TO 010 THIS
AFTERNOON. OCCASIONAL GUSTS OVER 22 KT ARE POSSIBLE LATE THIS
AFTERNOON.
KEWR FCSTER COMMENTS: WINDS MAY VARY FROM 330 TO 010 THIS
AFTERNOON. OCCASIONAL GUSTS OVER 22 KT ARE POSSIBLE LATE THIS
AFTERNOON.
KTEB FCSTER COMMENTS: WINDS MAY VARY FROM 330 TO 010 THIS
AFTERNOON. OCCASIONAL GUSTS OVER 20 KT ARE POSSIBLE LATE THIS
AFTERNOON.
KHPN FCSTER COMMENTS: OCCASIONAL GUSTS OVER 20 KT ARE POSSIBLE
LATE THIS AFTERNOON.
KISP FCSTER COMMENTS: WINDS MAY VARY FROM 320 TO 360 THIS
AFTERNOON. LOW CHANCE OF A SEABREEZE.
OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.SAT-SUN...VFR. GUSTY NW FLOW EACH AFT.
.MON-WED...SCATTERED SHOWERS POSSIBLE...MAINLY IN THE AFT.
&&
.MARINE...
N-NW FLOW WILL PREVAIL THROUGH SATURDAY...WITH SUB-SMALL CRAFT
CONDITIONS EXPECTED TODAY. THERE IS THE POTENTIAL FOR GUSTS TO
AROUND 25 KT TONIGHT AND SATURDAY DEPENDING ON EXACTLY HOW THE LOW
PASSING WELL TO OUR EAST EVOLVES. WAVEWATCH GUIDANCE IS NOT
RESOLVING WELL THE 2 FT EASTERLY SWELL OBSERVED AT THE OCEAN
BUOYS...SO HAVE ADDED A FOOT TO ITS FORECAST THROUGH TONIGHT.
NW FLOW ON SATURDAY NIGHT BACKS TO THE WEST ON SUNDAY...BUT
REMAINING LIGHT ENOUGH TO KEEP CONDITIONS BELOW SMALL CRAFT
CRITERIA. THE PRESSURE GRADIENT OVER THE AREA WATERS IS THEN
EXPECTED TO TIGHTEN...INCREASING WESTERLY WINDS SUNDAY NIGHT THROUGH
MONDAY BEFORE BECOMING LIGHTER MONDAY NIGHT. THIS IN TURN WILL BRING
THE LIKELIHOOD OF SCA CONDITIONS ON THE OCEAN WATERS DURING THIS
PERIOD...WITH GUSTS UP TO 25 KT POSSIBLE OVER THE EASTERN SOUND AND
EASTERN BAYS. BY TUESDAY MORNING...WINDS AND SEAS ARE EXPECTED TO BE
SUB-SCA AS THE PRESSURE GRADIENT WEAKENS.
&&
.FIRE WEATHER...
WHILE MINIMUM RH/S WILL FALL TO 15-20 PERCENT ACROSS MOST OF THE
TRI-STATE AND FINE-FUELS REMAIN VERY DRY...WIND GUSTS WILL LIKELY
PEAK OUT AROUND 20 MPH THIS AFTERNOON...THOUGH A FEW GUSTS TO
AROUND 25 MPH ACROSS PORTIONS OF THE LOWER HUDSON VALLEY AND NE NJ
LATE THIS AFTERNOON AND EARLY THIS EVENING CANNOT BE COMPLETELY
RULED OUT. BECAUSE OF THE LOW CONFIDENCE IN REACHING THE 25 MPH
WIND THRESHOLD...HAVE CANCELLED THE FIRE WEATHER WATCH...AND WILL
ISSUE A SPS ADDRESSING THE ENHANCED RISK OF FIRE SPREAD ACROSS THE
CWA TODAY.
AN ENHANCED BRUSH FIRE GROWTH/SPREAD THREAT WILL EXIST AGAIN ON
SATURDAY AND SUNDAY AFTERNOON. MIN RH IS EXPECTED TO FALL INTO THE
25-30 PERCENT RANGE ACROSS MOST OF THE AREA WITH WESTERLY WINDS
GUSTING TO AROUND 20 MPH AND POSSIBLY NEAR 25 MPH IN THE
AFTERNOON.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED INTO EARLY NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
WITH PERSISTENT EASTERLY SWELL AIDING IN TIDAL PILING...AND NOTING
THAT LAST NIGHTS HIGH TIDES GENERALLY FELL ABOUT .2 FT BELOW MINOR
COASTAL FLOOD THRESHOLDS...AND THAT TONIGHTS HIGH TIDES ARE ABOUT
.2 FT HIGHER THAN LAST NIGHTS...HAVE ISSUED A COASTAL FLOOD
STATEMENT FOR THE POTENTIAL FOR BRUSHING COASTAL FLOOD THRESHOLDS
ALONG THE COASTS OF WESTERN LONG ISLAND SOUND...NEW YORK
HARBOR...AND THE SOUTH SHORE BAYS OF WESTERN LONG ISLAND. IT IS
ENTIRELY POSSIBLE THAT A FEW ISOLATED LOCATIONS...ESPECIALLY ALONG
THE SOUTH SHORE BAYS (FREEPORT FOR EXAMPLE) COULD END UP GOING A
FEW TENTH OF A FOOT ABOVE THE MINOR COASTAL FLOOD THRESHOLD...BUT
THIS IS NOT EXPECTED TO BE WIDESPREAD ENOUGH TO WARRANT A COASTAL
FLOOD ADVISORY.
HIGH TIDES SATURDAY NIGHT ARE A TENTH OF A FOOT HIGHER THAN
TONIGHT...AND WITH A CONTINUED EASTERLY SWELL EXPECTED...WOULD
EXPECT TO SEE SIMILAR CONDITIONS SATURDAY NIGHT AS WELL.
WHILE SUNDAY NIGHTS HIGH TIDE DOES FALL OFF A BIT FROM SATURDAY
NIGHTS...WITH A CONTINUED E-SE SWELL FORECAST...COULD ALSO SEE
COASTAL FLOOD BENCHMARKS BEING TOUCH...AND POSSIBLY JUST EXCEEDED
IN ISOLATED AREAS YET AGAIN.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&Hazardous weather outlook, Apr 6, 4:20 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 420 AM EDT FRI APR 6 2012 CTZ009-010-NJZ006-106-108-NYZ071>075-078-080-176>179-070830- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-HUDSON-EASTERN ESSEX- EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 420 AM EDT FRI APR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE WILL AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES FROM LATE THIS MORNING INTO THIS EVENING. MINOR COASTAL FLOODING COULD OCCUR IN THE TYPICALLY MORE VULNERABLE SPOTS AROUND THE TIME OF HIGH TIDE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL AN INCREASED RISK FOR THE SPREAD OF WILDFIRES AGAIN ON SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-011-012-NJZ002-004-103>105-107-NYZ067>070-079-081-070830- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 420 AM EDT FRI APR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE WILL AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES FROM LATE THIS MORNING INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL AN INCREASED RISK FOR THE SPREAD OF WILDFIRES AGAIN ON SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-070830- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 420 AM EDT FRI APR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:15 AM EDT | Coastal Flood Statement | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 22 hr |
| Apr 6, 3:34 PM EDT | Fire Weather Watch | OKX | 13 hr |
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.